# SDR ASOA06150

- Difficulty date: February 4, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 2R595730011
- Condition: Inoperative
- Location: Fuselage
- Component: Flywheel
- Component part number: 2R544150013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR HANDLE DID NOT CLOSE PROPERTY AND THE DOOR LOCKING BOLTS REMAINED EXTENDED, PREVENTING THE DOOR FROM CLOSING.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR ICE BREAKER CABLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
